# SDR SWAA2022020952879

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT THRESHOLD WEB HAS SURFACE CORROSION AROUND SEVERAL EXPOSED AREAS. / REMOVED DAMAGED WEB AND INSTALLED NEW WEB PER SRM 51-40-02.
